Correction to the paper “Kolyvagin’s result on the vanishing of Ш(E/K)[p ] and its consequences for anticyclotomic Iwasawa theory”
Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 2, pp. 627-628.

We correct a minor inaccuracy in the article [2].

Nous corrigeons une inexactitude mineure dans l’article [2]

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.1172
Matar, Ahmed 1; Nekovář, Jan 2

1 Department of Mathematics University of Bahrain, P.O. Box 32038, Sukhair, Bahrain
2 Sorbonne Université Campus Pierre et Marie Curie Institut de Mathématiques de Jussieu Théorie des Nombres, Case 247 4 place Jussieu 75252 Paris cedex 05, France
@article{JTNB_2021__33_2_627_0,
     author = {Matar, Ahmed and Nekov\'a\v{r}, Jan},
     title = {Correction to the paper {{\textquotedblleft}Kolyvagin{\textquoteright}s} result on the vanishing of $\protect \protect \Sha(E/K)[p^\infty ]$ and its consequences for anticyclotomic {Iwasawa} theory{\textquotedblright}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {627--628},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {2},
     year = {2021},
     doi = {10.5802/jtnb.1172},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1172/}
}
TY  - JOUR
AU  - Matar, Ahmed
AU  - Nekovář, Jan
TI  - Correction to the paper “Kolyvagin’s result on the vanishing of $\protect \protect \Sha(E/K)[p^\infty ]$ and its consequences for anticyclotomic Iwasawa theory”
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
SP  - 627
EP  - 628
VL  - 33
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1172/
DO  - 10.5802/jtnb.1172
LA  - en
ID  - JTNB_2021__33_2_627_0
ER  - 
%0 Journal Article
%A Matar, Ahmed
%A Nekovář, Jan
%T Correction to the paper “Kolyvagin’s result on the vanishing of $\protect \protect \Sha(E/K)[p^\infty ]$ and its consequences for anticyclotomic Iwasawa theory”
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 627-628
%V 33
%N 2
%I Société Arithmétique de Bordeaux
%U http://archive.numdam.org/articles/10.5802/jtnb.1172/
%R 10.5802/jtnb.1172
%G en
%F JTNB_2021__33_2_627_0
Matar, Ahmed; Nekovář, Jan. Correction to the paper “Kolyvagin’s result on the vanishing of $\protect \protect \Sha(E/K)[p^\infty ]$ and its consequences for anticyclotomic Iwasawa theory”. Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 2, pp. 627-628. doi : 10.5802/jtnb.1172. http://archive.numdam.org/articles/10.5802/jtnb.1172/

[1] Gross, Benedict H. Kolyvagin’s work on modular elliptic curves, L-functions and arithmetic (London Mathematical Society Lecture Note Series), Volume 153, Cambridge University Press, 1989, pp. 235-256 | Zbl

[2] Matar, Ahmed; Nekovář, Jan Kolyvagin’s result on the vanishing of Ш(E/K)[p ] and its consequences for anticyclotomic Iwasawa theory, J. Théor. Nombres Bordeaux, Volume 31 (2019) no. 2, pp. 455-501 | DOI | MR | Zbl

Cited by Sources: